# SDR SWAA2015110645825

- Difficulty date: September 30, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 6978769
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON WIPER, WEB SUPPORT ANGLE CRACKED AT RRS 550.  R & R ANGLE IAW SRM.
